ok, i will try to keep this short yet well imfromed, i used to be a fun loving guy and enjoyed life, and i was taking Respiridone, then life started going bad, and the shrink i was saying basically told me and 5 other patients we were (how do i say this) screwed up and left town, then i got to see a new shrink, anyway, in the session i seen him in he said i was indeed bipolar, and put me on what was a bad schedual for medication. I was taking 150mg lithium twice day for a week then it was 300mg twice a day then it was 450mg twice day, the first time i took lithium it was almost instant relief, it was great but as soon as i took the 450mg (only one dose) all heck broke loose and i crashed mentally hardcore. now he has put me on Divalproex (it is dekyote i think) and i have not felt worse, i got stomach pain, i get up and don't eat for 6 or 7 hrs after waking up, and umm not so nice things like using the washroom alot.....he wants me to take the risperidone as well, but is tha not like taking two drugs for bipolar and litterlayy kill me in the long wrong? i went to work on monday and it was so stressful i couldnot go back last night, i am so low on energy and not looking after myself, i don't like this, i know i am bad, but i feel like how i was, was only a distant dream.....anyone with advice? do i go back to the risperidone at 4mg twice day? PLEASE help....i am tryig to hold myself together as is......
I'm Bip[olar, been diagnosed from March 1995. I first was "Toxic" to Lithium. So I was on Depakote for 5 years,..pure HELL! sorry,..
Anyway, I then took Zyprexa, which only made me gain about 20 pounds, then I switched to abilify, which caused heart palpitations, not fun. So for a couple years I've been on Risperdal 2mgs, and Klonopin too(for sleep).
I only feel bad when I don't take my pills now.
If I were You I'd get off Depakote as soon as possible!!! Risperdal may help you again after all.
God Bless You!